Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Walter Burton Ford
Title: Studies on Divergent Series and Summability
Additional book information: Michigan Science Series, Volume II. New York, The Macmillan Company, 1916. xi + 194 pp.

Review Information:

Reviewer: Charles N. Moore
Journal: Bull. Amer. Math. Soc. 23 (1917), 308-314
American Mathematical Society